MAUDE Adverse Event Report: TILITE TILITE ZRA; MANUAL WHEELCHAIR

TILITE TILITE ZRA; MANUAL WHEELCHAIR
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This chair was made to specifications provided by dealer.The root cause of the end user's injury is failure on the part of the dealer to provide adequate specficiations for the end-user.Tilite has no direct contact with end user and recieves all chair specifications - not patient dimensions - from the dealer.
 
Event or Problem Description
End user's front wheels "hit the asphalt" and fell forward out of the chair, resulting in a broken hip and 1 month of hospitalization.

Brand Name
TILITE ZRA
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
TILITE
2701 w court st
pasco WA 99301
Manufacturer (Section G)
TISPORT LLC
2701 w court st
pasco WA 99301
Manufacturer Contact
edgar zamarron
2701 w court st
pasco, WA 99301
MDR Report Key23648808
Report Number3032618-2025-00006
Device Sequence Number11987689
Product Code IOR
UDI-Device Identifier00853316008051
UDI-Public(01)00853316008051(11)231031
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K990358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown